AHHH! Seroquel Disaster! HELP!!!


Yes, screaming, exclamation points, bold font! This is not good.  The “Mandatory Four Hours Until Sleep Marathons” appear to have been just the beginning.  This med is almost working in reverse! And not in a good way! I called Merlin #2 earlier as I had to book an appt. with him anyway but oh my fucking…  What the hell? Reverse, indeed! And more!

Dammit! This all happened after I called him! I was alright getting up this morning and then a wave of the “spaced out” side effect just hit! Wait a sec’.  I’m over and done with that! *PA reaches for bottle of water* Yep.  Dry mouth.  That was basically gone too! Now, it’s back as well! The “more?” This is the not good stuff!

Apart from feeling totally spinny.  I’m completely anxious too and I also have the lovely combined feeling of everything racing like crazy as if I was a Human Stock Car.  Or maybe a Formula One? That’s not the only thing that’s clipping along at a wonderful pace, though.  My resting pulse seems to be running between 100-120bpm.  Either the drug or the anxiety or both? Either way, an equation of sorts as everything seems to be all wrapped up together with a pretty little bow from AstraZeneca!

I never experienced any of these problems with my “non-extended release” Seroquel/Quetiapine.

Oh…yes, the resting pulse? Perhaps not too much of an issue but Tachycardia? A minor mention of a side effect above 120bpm.  I see.  An adult’s cut off for resting pulse bpm is 100.  Perhaps, provided they aren’t some uber-athlete.  I’m not “uber-athlete” so a bit above and Tach. is…well…  I suppose it depends how far they are willing to take it beyond the 100bpm mark.  However, definitely above the 120bpm? Regardless, I can’t be dealing with all of this! Most especially feeling all speedy and what not!

*PA thinks of continuing med and treading near Bipolar’s edge* Unless she’s already there!!!

I don’t know if Merlin #2 will call me back.  The receptionist wasn’t there so I left the best VM that I could.  It is NOT a good idea to play with your meds, people.  I always say that but my appt. is not until Thursday! Three more days of feeling like this? Or getting worse? Yes, I am thinking of just going back to where I was before we made this change–my regular Seroquel.

I mean, bloody hell! I’m not going to go the ER! Just to say I want a med change that I know can be done like that? *PA snaps fingers* ‘Geez’.  Wait how many hours to speak to the on call psych when I have Merlin #2? It’s also a drain on the system.  This doesn’t require a hospital! It is just that these side effects are BAD and I damn well know it! Especially since the new ones today are enough to fucking pull the drug immediately!

So which is more irresponsible of me? Go back to what didn’t give me problems or stay on something that has the potential to…? Who knows where it might take me but I don’t want to find out! Believe me, I do agree with my own advice but this is dire…

Well, a Walk-In to see someone? If they’re open? A good option for all of us?

*PA tries to remember if GP works on Mondays*

W00t! GP is at work and her receptionist managed to understand PA with her unbelievable “pressured speech!” If you don’t know that term, typical for someone with Bipolar when they are (hypo)manic! So, phone number given, as GP said call if anything emergent comes up! I think this qualifies??? Okay, Dr. PA is no longer being hypocritical or irresponsible as she is going to bet GP will say, “Yank that thing and go back to what you were doing before!”

God, I was bemoaning about how crappy I feel these days and just wanting to get on a plane and go anywhere! Staying on this might just make me do it! Run off to the airport, buy a ticket to who knows where, with only a toothbrush and my credit cards! Shit, I’m so out of it, I’d probably forget my meds! Exactly.  Only a toothbrush.  Hell, I might just skip that too!

*PA stares at phone*

Oh, come on! The office is closed by now.  I’ve been sitting here for hours!

W00t! Of course, GP totally agreed with me.  And not that I needed to mention this to her but off I head to take a Valium/Diazepam to try and calm myself down!

Apologies for the state of this email, everyone.  I hope it didn’t annoy you too much but I’m a little out of my head.  If you couldn’t tell already.

Advertisements

  1. Dear lord. Zyprexa did that to me. It happened to me while I was in the hospital. I was crawling the fucking walls. They switched me to Seroquel. But this was 10 years ago. I went off it about 3.5 years ago. I tried it a few months later because I was doing the insomnia thing and it gave me HORRIBLE RLS symptoms. Ugh. I swear…..

    Like

  2. Hope you are better, evidentely I am never going to get extended release,ps I wrote something for you but I need to finish and I am sick so I can t get out of bet yet

    Like

  3. Hi katm. I had to laugh at the beginning of your comment. “Dear lord.” Is that funny? I don’t know. Maybe I’m still cycling somewhat as I’m giggling like crazy.

    “Dear lord,” indeed! Well, I’d rather be in a euphoric (hypo)mania than some of the other ones. *shiver*

    Maybe I find you funny in general. Well, I kind of do, I think. Your comments seem to make me laugh at times. Like the “Geek Art” post and all of the damn “Bed Making” stuff. I mean, that whole Backing and Forthing had me in stitches!

    Oops! Unintentional pun! Stitches! Bedmaking! “Dear lord.” Let’s see where the hell my head is going to be “head”ed today (beheaded?) I’m sorry. The unintentional pun thing I’ve done pretty much since I learned how to talk. Really!

    So, I’ve just woken up, no tea, had half of my meds as I need to hit the pharmacy–couldn’t really spaz myself there yesterday! Okay, day: What will you have to offer me!

    Sorry to hear that about the Zyprexa. However, all of these damn pills come with their sides, you know? This was sort of “uncharted territory” for me though, as:

    a) I’ve never been on an AP for so long (i.e. permanently for sleep, basically…don’t know if there are any anxiolytic effects)

    and

    b) per the above, I’ve never tinkered except with dosage. Nothing with the med that would have such differences like an XR and all of that science-y mumbo jumbo.

    Too bad you went off it (and I am guessing it worked prior) then back on, and then the RLS. If the above is true, it’s a real bummer when you go off a med that you’ve been taking for some time, then go on it and something changes. Either it doesn’t work as well for you or side effects. I’ve seen it happen to people.

    I was hoping that wouldn’t happen with me but it’s only been a week and a half to two weeks on the XR so I think a smooth transition back would be fine. Just in case, I took a Valium/Diazepam a little while before bed–and because I needed it! Wall crawling to be sure! “Dear lord.” *laughing*

    Hi mariana. *more laughing* Well, don’t base your account only on mine. All of these stupid meds aren’t “simply” on the market just for “fun.” Unless we’re all a bunch of idiots living in “Placebo Land!”

    No, just because it made me go insane doesn’t mean you or anyone else wouldn’t be alright. Perhaps we need some people to comment here that have been on Seroquel XR with some “success stories!”

    Oh, sweetie. Well, you are sweet. For the writing and also to respond while you are sick. I’m sorry you are feeling so bad and that it’s “can’t get out of bed sick.”

    Email me when you feel better, okay?
    xo

    Like

  4. LOL! You made me laugh. God that bed post was fun. Speaking of which, mine is unmade at the moment because I crawled out and then drug myself out to get dinner.

    Yeah, the Seroquel worked well for me. I went off all my meds (yeah, stupid I know) because I didn’t want to deal with the hassle of having to go to Busan every month to get them. I did OK. Meh. I took it mostly for the sleeping, but it did help with my borderline and PTSD symptoms. Before Seroquel was Zyprexa (the disaster that was). Before that, Stelazine. Talk about old drugs………

    Meh. Back to playing SpinLetters on Facebook.

    Like

  5. Hi katm. Glad I could make you laugh in return and it looks like we’ve revived the “Bed Post!” Another pun! *laughing*

    I don’t think a “bed post” can really die, however. It’s an inanimate object. Unless you have some kind of “living bed?” WTF?

    “Dear lord.” Talk about insomnia! You’re bed all writhing and moving and about to eat you in the middle of the night?!

    My bed/office/closet/pharmacy is a total disaster now as well. I have a bottom sheet on it but no top one and no pillow cases. No duvet cover but another blanket on top of it because the upstairs tenant who controls the air conditioning has me living in a wee refrigerator! *laughing so hard*

    Well, I’ll freely admit it! That’s why I have the “Nutcase Bed Poll” on my sidebar!

    Ah…meds. I hated Zyprexa too. I gained enough weight to require a new wardrobe! Okay, time to delete that med!

    I hope you had fun on Facebook. I refuse to use it as I don’t want all of the evil people I went to school with who bullied me relentlessly to find me!

    Like




Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: